# SDR COMA0060497

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 16,447 hours, 15,538 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1021775
- Condition: Cracked
- Location: Lt Wing
- Part time: 16,447 hours, 15,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND WING SPOILER NUT PLATE ANGLE ASSEMBLY IS DAMAGED.  REPAIRED LEFT HAND WING SPOILER NUT PLATE ANGLE ASSEMBLY BY REMOVING AND REPLACING DAMAGED ANGLE ASSEMBLY IAW WVAC EO 601R-57-1380.
